# SDR REXA2016012700089

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 18,659 hours, 11,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER TRACK COVER AT 5C BROKEN.  REPLACED DAMAGED SECTION OF EMER FLOOR PATH MARKING STRIP IAW AMM 33-51-01.
